# SDR FDEA202201110044

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING DOUBLER REPAIR FOUND AT LEFT HAND WING LEADING EDGE   LOWER SURFACE SLAT TRACK NUMBER 10 CUTOUT STATION XOS =659. EXISTING DOUBLER REPAIR AT LEFT HAND WING LEADING EDGE LOWER SURFACE SLAT TRACK   NUMBER 10 CUTOUT STATION XOS =659 EVALUATED AND FOUND REPAIRED IN ACCORDANCE   WITH SRM 57-40-02-2R REPAIR 7 FIGURE 201. E.O 1-5100-7-5001 B6 PART 1, TITLE:   STRUCTURES - REPAIR CATALOG - MD11 -REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
